Taking TB Gland Medicine Together With Facial Whitening Supplements?

Illustration of Taking TB Gland Medicine Together With Facial Whitening Supplements?
Illustration: Taking TB Gland Medicine Together With Facial Whitening Supplements? walgreens.com

Hello doc. I am asking if you can take medicine for facial bleach (frozen cholagen), because now I am also taking medicine from the doctor from SLM 9 months, can I take the facial whitening supplement, trims?

1 Answer:

Good morning Dwi, thank you for asking at HealthReplies.com. Collagen is an important protein found in the connective tissue, cartilage, tendons, blood, bones and skin of our body. Among the benefits provided by collagen are maintaining skin elasticity, so this content is often used for cosmetic or beauty reasons.


Unfortunately indeed, as you age, the body produces less collagen and it causes the appearance of lines, wrinkles, and sagging skin. For this reason, it is important to consume collagen-rich foods to increase its production in the body, and may even take collagen supplements to meet daily needs. It's just that this should be done with a doctor's supervision, especially because of the many products whose authenticity is doubtful, because there are irresponsible elements who fake the product or do not consider the content of the product it sells.


As for your question, so far no dangerous interactions have been found between the consumption of collagen and TB drugs, considering that collagen itself is naturally produced by the body and can be triggered by the production of substances in daily food, such as mangoes, fish, shrimp, eggs , broccoli, and berries.


So we don't think it's a problem if you want to consume both. It's just worth remembering that TB drugs should be taken when the stomach is empty, and for the collagen itself, you must be careful about its use if you don't get it from a doctor's recommendation. Also, if there are symptoms that appear, you should immediately consult a doctor. So, hopefully answering your question.

: by

Related Question

Restlessness And Difficulty Sleeping After Taking Medication In People With Stone Urination?

Restlessness And Difficulty Sleeping After Taking Medication In People With Stone Urination?

(11 months ago)

My doctor wants to ask, my father has Stone urine, and after seeing the doctor he took the medicine given by the doctor, the effect was that he was restless and had trouble sleepin...

How To Get Rid Of Stitches?

How To Get Rid Of Stitches?

(1 year ago)

, I want to remove the suture with a laser but the scar has been a long time … About 2 years ago. Eliminate with laser effectively or not huh? Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *